# SDR DL73S951950

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damage
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSP DFW, RT ELEVATOR DAMAGED JUST OUTBD OF TRIM TAB APPROXIMATE STATION 121.59, APPROX 3.0 INCHES FROM TRAILING EDGE 1.5 INCHES IN DIAMETER.  REPAIRED ELEV PER SRM 55-20-3, INSTALLED NEW BALANCE WEIGHT 89.20 PLACARD PER ERA 301711-14.
